# SDR AT0000383

- Difficulty date: August 16, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBOARD NR 4694.  CUT, DRILLED, DEBURRED, PRIMED AND INSTALLED HAT CHANNEL FLOORBOARD IAW DC9 SRM 51-10-03 AND 53-21-0.
